# SDR REXA2018012000037

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 23,928 hours, 16,273 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE,  SMELLED PRESENCE OF SMOKE.  RECIEVED A MASTER WARNING FOR SMOKE IN THE AFT LAVATORY.  RETURNED TO DEPARTURE.   R & R THE AFT LAVATORY FAN AND PERFORMED AN OPS CHECK IAW AMM 21-23-93. AFTER REPLACEMENT,  PERFORMED HIGH POWER RUNS FOR APPROXIMATELY 30 MINUTES WITH NO FURTHER DEFECTS NOTED.  THE ODOR DISSIPATED, NO SMOKE NOTED, AND EICAS REMAINED CLEAR OF MESSAGES.
